Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Baby spitting after every feed. Is the stomach lining thin?

My 3 moth old baby is spitting up after every feeding and my mom said that I was like that as a baby and my gandma told her to give me some kind of water before feeding (this was in the 70 s). My mom said that it had something to do with the lining of my stomach being thin. Can you please help me with this problem? The doctor has already changed her formula for the third time and it s not helping. She has been on Enfamil Newborn, Enfamil Gentalease which she became very gassy and now she s on Enfamil AR and it continues.
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ayurveda Specialist 's  Response
1. by stomach being thin it is meant that: infant digestive tract is not fully matured and can't handle the formula (weaning) resulting in bloating and gas formation, as such mother's milk is the best food for your baby at this age which will provide him/her with natural antibiotics also.
2. About half of the babies experience infant reflex upto the Age of 3 months and it increases at 4 months age and stop by 12 months, so make sure you follow the necessary recommendations:
. feed in an upright position,.
. give smaller,frequent feeding with regular burping.
. If your are bottle feeding also,check the size of the nipple (for any Air swallowing by the baby)
. try to eliminate dairy products from your diet also.

3. Start by giving NAN milk as it’s the best. It is easy to digest, safe on baby stomach and has DHA too.
Answered: Fri, 4 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor